Police investigating sudden death in Kenora
An Ontario Provincial Police crest is displayed on the arm of an officer during a press conference in Vaughan, Ont., on Thursday, June 20, 2019. THE CANADIAN PRESS/Andrew Lahodynskyj
WINNIPEG -- Ontario Provincial Police are investigating a sudden death in Kenora, Ont., over the weekend.
Just after 9:20 a.m. on Sunday, police responded to a report of a person in the 200 block of First Street South who was not awake or breathing.
Officers, along with EMS, tried to help but the person was pronounced dead at the scene. A post mortem is set to take place in Toronto this week to determine the cause of death.
Anyone with information on this incident is asked to contact 807-548-5534 or 1-888-310-1122 or Crime Stoppers.
Police will provide updates as the investigation continues.
A WARNING FROM POLICE
Ontario Provincial Police are also warning people about a drug, known as ‘yellow down’ or ‘purple down,’ believed to have fentanyl in it.
Officers note the signs and symptoms of an overdose include: difficulty walking, talking or staying awake; blue lips or nails; small pupils; cold and clammy skin; dizziness or confusion; drowsiness; choking, gurgling or snoring; slow, weak or no breathing; and the inability to wake up.